Alert archive / Minnesota / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

May 22, 2011Hennepin County, Minnesota

NWS Twin Cities, MN issued this special weather statement at May 22, 2011, 1:35 PM CDT for Hennepin County, Minnesota. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 1:35 PM CDT (18:35 UTC)
Expired
May 22, 2011, 2:15 PM CDT
In force
40 min
Issued by
NWS Twin Cities, MN

County Hennepin County, MN

The radar

The Minneapolis radar (KMPX), 21 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 2:16 PM CDTTORNADOSt Louis Park, MNDEBRIS CLOUD HIGHWAY 100 AND 394..SURFACE LEVEL ROTATION
May 22, 2:23 PM CDTTORNADOBrooklyn Center, MNAT HIGHWAY 694 OVER MISSISSIPPI RIVER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 6.6 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
981 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

835 
WWUS83 KMPX 221835
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
135 PM CDT SUN MAY 22 2011

MNZ060-061-221915-
ANOKA-HENNEPIN-
135 PM CDT SUN MAY 22 2011

...THUNDERSTORMS MOVING ACROSS HENNEPIN AND ANOKA COUNTIES THROUGH 
215 PM CDT...

AT 133 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR CHANHASSEN. THIS STORM WAS MOVING NORTH AT 40 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SHOREWOOD.
  MINNETONKA.
  WAYZATA.
  PLYMOUTH.
  NEW HOPE.
  BROOKLYN PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4516 9320 4482 9343 4481 9352 4490 9353
      4490 9367 4490 9368 4523 9357 4530 9328
TIME...MOT...LOC 1835Z 202DEG 36KT 4488 9354

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 22, 1:10 PM CDT, 25 minutes earlier.

Area forecast discussion, May 22, 1:10 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
110 PM CDT SUN MAY 22 2011

.UPDATE...

18Z AVIATION DISCUSSION ADDED BELOW.

&&

.DISCUSSION...
STILL WATCHING A NARROW BAND OF CONVECTION DRAPED ACROSS A PORTION
OF WEST CENTRAL WI AND NORTHERN PORTION OF MN CWA EARLY THIS MORNING.
SAME SET OF STORMS BROUGHT A SOMEWHAT SUBDUED BAND OF SEVERE WEATHER
TO MAINLY THE MINNESOTA PORTION OF THE FA YESTERDAY AFTN AND
EVENING...AND MAINLY IN THE FORM OF HAIL AND OCCASIONAL STRONG WIND
GUSTS. IR SATELLITE CURRENTLY PROJECTING A 50H LOW AND 996MB SURFACE
CYCLONE SPINNING ABOVE EASTERN SODAK. STACKED SYSTEM PEGGED TO TREK
INTO CENTRAL MN BY 23/00Z. LOOK FOR LIKELY TO CATEGORICAL POPS TODAY
ACROSS MUCH OF THE CWA...AS INSTABILITY INCREASES SUBSTANTIALLY IN
ASSOCIATION WITH THIS SYSTEM. BEST CHANCE FOR SEVERE WEATHER ACROSS
FA CURRENTLY NOTED EAST OF A LINE...FROM LITCHFIELD TO MANKATO TO
WELLS...AND MAINLY FROM 17Z TO 23Z. ANOTHER POTENTIAL SHOT OF SEVERE
WEATHER NOTED LATE AFTERNOON INTO THE EARLY EVENING MAINLY OVER
POLK...BARRON AND RUSK COUNTIES. LARGE 50H COLD POOL ALFT POINTING
TO HAIL BEING MAIN SEVERE WEATHER THREAT...WITH OCCASIONAL STRONG
GUST FRONTS ALSO ANTICIPATED LATER IN THE EVENT. VERY STRONG THETA E
ADVECTION NOTED PER GFS40 OVER EASTERN MN CWA AT 22/18Z ...ALONG
WITH QUITE POTENT DIVERGENCE COUPLET IN ASSOCIATION WITH LEFT FRONT
QUAD OF 120KT JET MAX ABOVE SOUTHERN MICHIGAN. 850MB MOISTURE
TRANSPORT VECTORS INDICATE MOST INTENSE RAINFALL SETTING UP ABOVE SE
AND EAST CENTRAL MN...ALONG WITH WEST CENTRAL WI FROM 22/18Z-23/00Z.
LOOK FOR POSSIBLE BURST OF THREE QUARTERS OF AN INCH...TO NEAR ONE
AND ONE QUARTERS OF AN INCH...ASSOCIATED WITH SCT THUNDERSTORMS
BEFORE ACTIVITY BEGINS TO WANE AFTER 03Z.

STACKED SFC AND 50H LOW TREAKS INTO NORTHERN MI BY EARLY MONDAY
AFTN. LOOK FOR STANDARD POST FRONTAL SCT SHOWER ACTIVITY TO LEE
OF THIS SYSTEM ON MONDAY...WITH DRY PATTERN BEGINNING MONDAY
EVENING. LOOK FOR ANOTHER STACKED LOW PRESSURE SYSTEM TO SKIRT
FAR SOUTHERN MN TUESDAY NIGHT INTO WED AFTN. NEXT CHANCE FOR
RAINFALL DEVELOPING OVER FA FRIDAY INTO SATURDAY AS ANOTHER
50H LOW FROM CENTRAL SODAK DIVES INTO FAR WESTERN MO BY EARLY
SAT MORN. LOOKS LIKE ANOTHER GLANCING BLOW TO FAR WESTERN CWA
AT THIS JUNCTURE...WITH BEST POPS ANTICIPATED OVER FAR WESTERN
AND SW CWA.

&&

.AVIATION.../18Z TAF ISSUANCE/

WILL BE AN ACTIVE AFTERNOON ACROSS ERN MN AND WRN WI WITH MULTIPLE
ROUNDS OF TSRA ACTIVITY EXPECTED. FRONTAL BOUNDARY AT 18Z
STRETCHED FROM SFC LOW NEAR RWF ALONG THE MN RIVER TO AEL. SEVERE
STORMS WILL BE POSSIBLE EAST OF THIS BOUNDARY...BEFORE DRIER AIR
AND THE LOSS OF DAYTIME HEATING CUTS OFF SHOWERY ACTIVITY TO THE
WEST. OVERNIGHT...WILL SEE MVFR/IFR CIGS SPREAD ACROSS THE AREA AS
COLD AIR ADVECTION SETS IN. GFSLAMP AND SREF PROBS FOR MVFR CIGS
AND LOWER QUITE HIGH...SO LOOKS LIKELY THAT BY SUNRISE MONDAY ALL
TERMINALS WILL BE AT LEAST MVFR.

KMSP...WILL HAVE TO WATCH FOR POTENTIAL OF SVR STORMS THRU 21Z.
AFTER THAT...IT IS A MATTER ON WAITING ON MVFR CIGS TO RETURN
LIKELY IN THE 05Z TO 09Z WINDOW.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

AJZ/MPG
Hazardous weather outlook, May 22, 1:13 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
113 PM CDT SUN MAY 22 2011

MNZ051>053-059>063-066>070-074>078-082>085-091>093-WIZ014>016-
023>028-231815-
SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-
GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-
FREEBORN-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-
EAU CLAIRE-
113 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH
CENTRAL AND EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN...
WITH PARTS OF WEST CENTRAL WISCONSIN UNDER A MODERATE RISK OF
SEVERE THUNDERSTORMS THIS AFTERNOON. THE PRIMARY THREAT WILL BE
LARGE HAIL...WITH A FEW TORNADOES POSSIBLE AS WELL. THE THREAT FOR
SEVERE WEATHER WILL LAST THROUGH 8 PM...WITH ISOLATED MAINLY NON
SEVERE THUNDERSTORMS POSSIBLE INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON.

MNZ041>045-047>050-054>058-064-065-073-231815-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-
YELLOW MEDICINE-RENVILLE-REDWOOD-
113 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST
CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL IMPACT THE AREA THIS AFTERNOON INTO
THE EVENING. ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF
THE STRONGER STORMS COULD PRODUCE SMALL HAIL AND BRIEF GUSTY WINDS

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, May 22, 12:05 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1205 PM CDT SUN MAY 22 2011

MNZ063-WIZ014-015-023>026-221745-
BARRON-DUNN-PEPIN-PIERCE-POLK-ST. CROIX-WASHINGTON-
1205 PM CDT SUN MAY 22 2011

...THUNDERSTORMS MOVING OVER BARRON...DUNN...PEPIN...PIERCE...
POLK...ST. CROIX AND WASHINGTON COUNTIES THROUGH 1245 PM CDT...

AT 1201 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF HUGO
TO HAMMOND TO SPRING VALLEY TO 4 MILES NORTHEAST OF STOCKHOLM. THESE
STORMS WERE MOVING NORTHEAST AT 55 MPH.

HAIL UP TO DIME SIZE IS EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BOARDMAN.
  SCANDIA.
  OTISVILLE.
  OSCEOLA.
  DRESSER.
  CENTURIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4520 9167 4483 9165 4458 9196 4458 9203
      4451 9204 4442 9215 4443 9219 4480 9227
      4493 9246 4514 9303 4530 9282 4533 9269
      4545 9264 4574 9228 4570 9215 4565 9215
      4565 9201 4553 9170 4542 9153 4522 9155
TIME...MOT...LOC 1705Z 221DEG 48KT 4516 9283 4500 9237
          4487 9218 4455 9214
Local storm report, May 22, 12:46 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1246 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             AMERY                   45.30N 92.36W
05/22/2011  M0.50 INCH       POLK               WI   TRAINED SPOTTER

&&

MPG
Special weather statement, May 22, 12:58 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1258 PM CDT SUN MAY 22 2011

WIZ014>016-025-027-221845-
BARRON-CHIPPEWA-DUNN-POLK-RUSK-
1258 PM CDT SUN MAY 22 2011

...THUNDERSTORMS MOVING OVER BARRON...CHIPPEWA...DUNN...POLK AND
RUSK COUNTIES THROUGH 145 PM CDT...

AT 1256 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MCKINLEY TO BARRON TO 4
MILES NORTHWEST OF CHIPPEWA FALLS. THESE STORMS WERE MOVING NORTHEAST
AT 55 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CUMBERLAND.
  JIM FALLS.
  BRILL.
  MIKANA.
  HOLCOMBE.
  BRUCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4485 9140 4486 9144 4510 9184 4556 9236
      4574 9222 4572 9215 4565 9215 4565 9091
      4561 9087 4555 9082
TIME...MOT...LOC 1758Z 210DEG 49KT 4561 9218 4543 9181
          4501 9140
Local storm report, May 22, 1:07 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
107 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 PM     HAIL             2 S WASECA              44.05N 93.50W
05/22/2011  M1.00 INCH       WASECA             MN   911 CALL CENTER

&&

MPG
Local storm report, May 22, 1:08 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
108 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HAIL             HASTINGS                44.73N 92.85W
05/22/2011  M0.88 INCH       DAKOTA             MN   TRAINED SPOTTER

            0.889 HAIL

&&

SCHALLER
Special weather statement, May 22, 1:35 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
135 PM CDT SUN MAY 22 2011

MNZ060-061-221915-
ANOKA-HENNEPIN-
135 PM CDT SUN MAY 22 2011

...THUNDERSTORMS MOVING ACROSS HENNEPIN AND ANOKA COUNTIES THROUGH
215 PM CDT...

AT 133 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR CHANHASSEN. THIS STORM WAS MOVING NORTH AT 40 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SHOREWOOD.
  MINNETONKA.
  WAYZATA.
  PLYMOUTH.
  NEW HOPE.
  BROOKLYN PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4516 9320 4482 9343 4481 9352 4490 9353
      4490 9367 4490 9368 4523 9357 4530 9328
TIME...MOT...LOC 1835Z 202DEG 36KT 4488 9354

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:00 PM CDTTornado WarningMPXAnoka, Hennepin45 min
May 21, 7:24 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright51 min
May 21, 7:25 PM CDTTornado WarningMPXAnoka35 min
May 21, 7:46 PM CDTSpecial Weather StatementMPXPope44 min
May 21, 8:00 PM CDTAreal Flood AdvisoryMPXAnoka, Hennepin, Wright3 hr
May 21, 8:06 PM CDTSevere Thunderstorm WarningMPXMartin39 min
May 21, 8:44 PM CDTSevere Thunderstorm WarningMPXMartin61 min
May 21, 8:59 PM CDTSpecial Weather StatementMPXTodd61 min
May 21, 9:11 PM CDTSevere Thunderstorm WarningMPXTodd64 min
May 21, 9:25 PM CDTSevere Thunderstorm WarningMPXWatonwan50 min
May 21, 9:42 PM CDTSevere Thunderstorm WarningMPXRedwood48 min
May 21, 10:12 PM CDTSpecial Weather StatementMPXYellow Medicine48 min
May 21, 10:26 PM CDTSpecial Weather StatementMPXRedwood34 min
May 21, 10:43 PM CDTSevere Thunderstorm WarningMPXBrown, Martin, Redwood, Watonwan62 min
May 21, 10:43 PM CDTSevere Thunderstorm WarningMPXChippewa, Pope, Renville, Stevens, Swift47 min
May 22, 12:46 AM CDTSpecial Weather StatementMPXLe Sueur, Rice, Steele, Waseca44 min
May 22, 10:57 AM CDTSpecial Weather StatementMPXDakota, Goodhue, Rice48 min
May 22, 11:02 AM CDTSpecial Weather StatementMPXAnoka, Hennepin, Ramsey43 min
May 22, 12:38 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Steele, Waseca52 min
May 22, 12:53 PM CDTSevere Thunderstorm WarningMPXCarver, Le Sueur, Scott52 min
May 22, 1:23 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice, Steele67 min
May 22, 2:05 PM CDTSevere Thunderstorm WarningMPXGoodhue40 min
May 22, 2:10 PM CDTTornado WarningMPXAnoka, Hennepin, Ramsey35 min
May 22, 2:24 PM CDTTornado WarningMPXAnoka, Hennepin, Ramsey36 min
May 22, 2:45 PM CDTTornado WarningMPXAnoka, Ramsey, Washington30 min
May 22, 3:10 PM CDTTornado WarningMPXChisago, Washington35 min
May 22, 3:34 PM CDTTornado WarningMPXChisago41 min
May 22, 11:28 AM CDTSpecial Weather StatementMPXDunn, Pierce, Saint Croix47 min
May 22, 12:05 PM CDTSpecial Weather StatementMPXBarron, Dunn, Polk, Saint Croix40 min
May 22, 12:58 PM CDTSpecial Weather StatementMPXBarron, Chippewa, Rusk47 min
May 22, 1:16 PM CDTSevere Thunderstorm WarningMPXChippewa, Rusk44 min
May 22, 2:41 PM CDTSevere Thunderstorm WarningMPXDunn, Pierce, Saint Croix49 min
May 22, 2:55 PM CDTTornado WarningMPXDunn, Pierce, Saint Croix35 min
May 22, 3:22 PM CDTSevere Thunderstorm WarningMPXDunn38 min
May 22, 3:44 PM CDTSpecial Weather StatementMPXChippewa, Dunn, Eau Claire, Pepin46 min
May 22, 4:16 PM CDTSpecial Weather StatementMPXRusk29 min

Nearby

Special Weather Statements in Minnesota, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.